% | $
Quotes you view appear here for quick access.

công ty Questcor Pharmaceuticals Message Board

you are viewing a single comment's thread.

view the rest of the posts
  • staff9128 staff9128 Nov 27, 2009 5:01 PM Flag

    9-month Infant Dies within three week on vigabatrin treatment

    Where's the guy who called Acthar a miracle drug for his son, but was complaining because Acthar caused his son to temporarily gain weight?

    Where's that woman El McCann who keeps spreading those lies?

    Still like your Sabril? Still think it's safe? Still think you are doing a service to the IS community by promoting a dangerous drug?

    Acthar is safe. How are the blind or dead kids doing on vigabatrin?

    SortNewest  |  Oldest  |  Most Replied Expand all replies
    • Yes, Sabril is a good medication for IS with minimal side effects (at a fraction of the cost of Acthar).

      How many "safe" medications require hospitalization and numerous daily tests for dangerous side effects?

      Are you suggesting that no one has ever died from Acthar?

      • 2 Replies to elmccann
      • how much is vigabatrin and sabril? was hearing that when total costs factored in, it wasn't really a savings (to anyone) - so might be better off stick w/ acthar as first line?

      • Further info from that report. It is important to note the child had many pre-existing conditions and actually died from bronchopneumonia.

        "The current case represents a child with preexisting
        abnormalities of white matter related to premature birth,
        whose seizures were treated with vigabatrin and who subsequently
        became encephalopathic and was found to have
        regional white matter vacuolation. The splitting of myelin
        at the intraperiod line is practically identical to the
        abnormalities described in animal studies. Because the
        patient’s neurological decline correlated with the onset
        of vigabatrin administration and no other etiology was
        identified despite extensive investigation, we conclude
        that the neuropathological findings in this case are most
        likely due to vigabatrin toxicity. Unfortunately, the child
        did not undergo imaging during the period of toxicity. This
        seems to represent the first reported case of vigabatrininduced
        intramyelinic edema in humans. This case validates
        the concerns regarding vigabatrin safety in infants
        with preexisting abnormalities of myelin. Nevertheless,
        vigabatrin remains an effective antiseizure medication and
        the overall safety profile is reasonable.22 Rare autopsy
        findings should not override clinical trial outcomes."

        All drugs have side effects, all drugs are potentially life threatening. Not all drug makers exponentially raise their cost and hit people with a $100K bill when theya re already at their lowest.

    • Another advantage is ACTH is an old medication with known pharmacology. Only things QCOR has to are explore more and more indications and get exclusive rights so no one else can enter the moat.

      FDA approval for IS is coming soon, folks, just be patient.

93.600.00(0.00%)Aug 14 4:00 PMEDT